# SDR USAA970211

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 47,456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK BS 380 BETWEEN STRINGER 28L AND BL '0' SKIN.  INSTALLED DOUBLER DOUBLER, REPAIRED PER TR 53-30-04.  (M)
